# SDR DL764020314

- Difficulty date: March 15, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 276 hours, 118 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987003
- Part serial: 2866
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRBORNE UNABLE XMIT ON EITHER HF.  RADIO. HAD A VALID OK ON THE GROUND BEFORE DEPARTURE.  TRIED NEW HF XCVRS, NO HELP.  REPLACED LEFT AND RIGHT HF COUPLERS.  BOTH SYSTEMS TEST GOOD.
